# SDR V0XD202112003002

- Difficulty date: November 12, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3177457
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL PAX DOOR, POWER ASSIST MOTOR BRACKET IS CRACKED. CORRECTIVE ACTION REMOVED AND REPLACED STIFFENER BRACKET (P/N: 601R317745-7) ON INTERNAL PAX DOOR IAW CRJ 700 SRM 51-40-00-001-001-A01.
